# SDR AALA200810069

- Difficulty date: October 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 26,263 hours, 12,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: SLI1041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK CONTAINMENT PIN PULLED LOOSE AND FRANGIBLE LINK (STRING) BROKEN.  REPLACED SLIDE.
